advertisement
Question
Posted by: Jude | 2005/06/21

HRT & skin pigmentation

Hi,
Im wondering how does a person taking HRT or the contraceptive pill get skin pigmentation on their face. Does these patches only occur if you are in direct sunlight or can it happen even if youre not exposed to the sun? I know the sun does make it worse just not sure about the cause of it. I have very sensitive skin and on HRT, I use a good sunblock but Im worried if the cause of the pigmentation is only taking HRT and not going into direct sunlight.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The pigmentation is worse if you atre exposed to sun, but can occur even if you are not. Oestrogen stimulates the cells which produce pigment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement